# SDR 00068

- Difficulty date: December 6, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N157TW
- Make and model: Lear 24
- Aircraft serial: 24157
- Aircraft time: 11,260 hours, 10,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED 3 RED LIGHTS (DOOR LIGHTS) AFTER DEPARTURE FROM YIP AND RETURNED TO YIP.  MAINTENANCE JACKED AND SWUNG GEAR OPS CK GOOD.  AIRCRAFT DEPARTED YIP WITH SAME PROBLEM AND RETURNED.  AIRCRAFT JACKED AND GEAR SWING PERFORMED POSITION OF ALL SWITCHES CK GOOD, OPS CK GOOD.  AIRCRAFT DEPARTED YIP WITH SAME PROBLEM AND RETURNED.  MAINTENANCE ADJUSTED LANDING GEAR SWITCH AND PERFORMED GEAR SWING, OPS CK GOOD AIRCRAFT HAS NOT HAD PROBLEM SINCE ADJUSTMENT.
